# SDR IPXA2017030914919

- Difficulty date: February 17, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 2216152501
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 3 ENGINE FAN COWL ASSY FWD HINGE ASSY HAS THREE AREA OF CHAFE DAMAGE. REPAIRED THE HINGE ASSY IAW EA 011-7110-01-A6683, REV I/R, AND EO MD11-7110-63533-A.
